STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM M/L M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Model Number |
6481-3-313 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Fall (1848)
| Date of Event |
11/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: mrh tib rot comp xs-xl; cat#64812100 ; lot#180632a, mrh hdp assembly pack; cat#64812150 ; lot#lkh870, mrh axle; cat#64812120 ; lot#ctd59698, mrhk bumper insert 3 degrees ; cat#64812133 ; lot# lkn513.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
Event or Problem Description
As reported: "patient fell and opened part of the incision.Dr.Changed out components just as a precaution.No damage was done to the implants." left knee.An mrh tibial rotating component, mrh tibial insert, mrh bushings, mrh knee bumper insert, and modular rotating hinge were swapped for the same components.